Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Milwaukee, WI

August 10, 2015Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 10, 2015, 3:47 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2015, 3:47 PM CDT (20:47 UTC)
Expired
Aug 10, 2015, 4:30 PM CDT
In force
43 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:55 PM CDTTSTM WND DMGUnion Grove, WIRACINE COUNTY LAW ENFORCEMENT REPORTED TREES AND POWER POLES DOWN IN THE UNION GROVE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1097 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WUUS53 KMKX 102047
SVRMKX
WIC059-101-102130-
/O.NEW.KMKX.SV.W.0057.150810T2047Z-150810T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
  KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 430 PM CDT

* AT 347 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR RACINE TO EAGLE LAKE...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  UNION GROVE AROUND 350 PM CDT.
  KENOSHA AROUND 405 PM CDT.
  PADDOCK LAKE AND SILVER LAKE AROUND 410 PM CDT.
  CAMP LAKE AROUND 415 PM CDT.
  TWIN LAKES AROUND 420 PM CDT.
  PLEASANT PRAIRIE AROUND 425 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KANSASVILLE...FRANKSVILLE...SALEM...NORTH BAY...BRISTOL...ELMWOOD
PARK...BASSETT...NEW MUNSTER AND WATERFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4276 8822 4278 8775 4276 8777 4271 8777
      4267 8779 4266 8781 4261 8782 4259 8781
      4252 8781 4249 8780 4250 8827
TIME...MOT...LOC 2047Z 357DEG 20KT 4271 8782 4270 8812 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
3 follow-up statements
144 
WWUS53 KMKX 102058
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT MON AUG 10 2015

WIC059-101-102130-
/O.CON.KMKX.SV.W.0057.000000T0000Z-150810T2130Z/
RACINE WI-KENOSHA WI-
358 PM CDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL RACINE AND KENOSHA COUNTIES...

AT 358 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOUNT PLEASANT TO NEAR UNION GROVE...MOVING SOUTH
AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  KENOSHA AROUND 405 PM CDT.
  PADDOCK LAKE AROUND 410 PM CDT.
  CAMP LAKE AND SILVER LAKE AROUND 415 PM CDT.
  PLEASANT PRAIRIE AROUND 425 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KANSASVILLE...ELMWOOD PARK...SALEM AND BRISTOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4274 8818 4275 8777 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4250 8822
TIME...MOT...LOC 2058Z 357DEG 20KT 4266 8780 4265 8810 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
894 
WWUS53 KMKX 102113
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT MON AUG 10 2015

WIC059-101-102130-
/O.CON.KMKX.SV.W.0057.000000T0000Z-150810T2130Z/
RACINE WI-KENOSHA WI-
413 PM CDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN RACINE AND KENOSHA COUNTIES...

AT 412 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KENOSHA TO PADDOCK LAKE...MOVING SOUTH AT 25 MPH.

AT 405 PM...RACINE COUNTY LAW ENFORCEMENT REPORTED TREES AND POWER 
POLES DOWN IN THE UNION GROVE AREA. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RACINE AND KENOSHA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...SALEM...ELMWOOD PARK AND BRISTOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4266 8819 4271 8777 4267 8779 4266 8781
      4261 8782 4259 8781 4252 8781 4249 8780
      4250 8822
TIME...MOT...LOC 2112Z 357DEG 20KT 4257 8779 4256 8809 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
501 
WWUS53 KMKX 102121
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT MON AUG 10 2015

WIC059-101-102131-
/O.EXP.KMKX.SV.W.0057.000000T0000Z-150810T2130Z/
RACINE WI-KENOSHA WI-
421 PM CDT MON AUG 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RACINE AND
KENOSHA COUNTIES WILL EXPIRE AT 430 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 4266 8819 4271 8777 4267 8779 4266 8781
      4261 8782 4259 8781 4252 8781 4249 8780
      4250 8822
TIME...MOT...LOC 2120Z 357DEG 20KT 4257 8779 4256 8809 

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:46 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Aug 10, 10:46 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1046 AM CDT MON AUG 10 2015

.UPDATE...

A 500MB TROUGH WILL SWING THROUGH THE GREAT LAKES REGION TODAY AND
TONIGHT. VORTICITY ADVECTION WITH AN EMBEDDED SHORTWAVE WILL LEAD TO
SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL
AND SOUTHEAST WI NOW THROUGH 3 PM. THE 14Z HRRR RUN IS SHOWING THIS
BUT LOOKS A LITTLE OVERDONE. RADAR IS ALREADY SHOWING A FEW MORE
SHOWERS DEVELOPING ALREADY. THERE IS MODERATE INSTABILITY IN PLACE
OVER SOUTHERN WI WITH UP TO 1000 J/KG OF SURFACE-BASED CAPE. SHEAR
IS MINIMAL... SO NOT EXPECTING ANY SEVERE THUNDERSTORMS- JUST
SCATTERED STORMS WITH HEAVY DOWNPOURS. STORMS ARE SLOW-MOVING SO UP
TO A QUARTER INCH OF RAIN WOULD BE POSSIBLE WITH A SINGLE STORM.

THE SURFACE COLD FRONT ALREADY WENT THROUGH THE AREA EARLY THIS
MORNING... BUT THE UPPER LEVEL COLD FRONT WILL NOT CLEAR SOUTHERN WI
UNTIL LATE TONIGHT. THERE IS ONE MORE SHORTWAVE TO CROSS THE AREA
OVERNIGHT... BUT THAT SHOULD COME THROUGH DRY. THE COLUMN WILL BE
DRYING OUT AND IT IS ALSO COMING THROUGH DURING A DIURNALLY
UNFAVORABLE TIME OF DAY FOR CONVECTION.

&&

.AVIATION/18Z TAFS/...

SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS SOUTH
CENTRAL AND SOUTHEAST WI LATE THIS MORNING AND WILL PERSIST THROUGH
MID AFTERNOON. THESE ARE DUE TO THE PASSAGE OF AN UPPER LEVEL COLD
FRONT AND THE DEVELOPMENT OF A LAKE BREEZE FRONT. AREAS OF MVFR CIGS
WILL BE POSSIBLE BY THE MIDDLE TO LATE MORNING WITH THE INITIAL
CUMULUS DEVELOPMENT BUT LIFT TO 3.5-5.0 KFT THROUGH THE AFTERNOON.
COLD AND DRY AIR ADVECTION TO PREVAIL TNT ON NLY WINDS SO FOG
POTENTIAL IS VERY LOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Aug 10, 3:33 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT MON AUG 10 2015

WIZ046-047-051-052-056>060-062>072-112045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
333 PM CDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL END EARLY THIS EVENING OVER SOUTHEAST
WISCONSIN. SMALL HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE ARE CHANCES OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY WITH
THE PASSAGE OF A COLD FRONT. CHANCES FOR STORMS RETURNS SUNDAY
NIGHT AND MONDAY AS ANOTHER FRONT MOVES ACROSS THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-112045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 PM CDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL END EARLY EVENING. WIND GUSTS WITH
THE STORMS MAY REACH 33 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

WEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS ON THURSDAY.

THERE ARE CHANCES OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY WITH
THE PASSAGE OF A COLD FRONT AND AGAIN SUNDAY NIGHT AND MONDAY AS A
SECOND FRONT APPROACHES THE AREA.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Aug 10, 12:20 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1220 PM CDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             MILWAUKEE HOAN BRIDGE   43.03N 87.90W
08/10/2015  M0.75 INCH       MILWAUKEE          WI   LAW ENFORCEMENT

&&

RSCHAAR
Local storm report, Aug 10, 12:20 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1220 PM CDT MON AUG 10 2015

...CORRECTED TIME...

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             MILWAUKEE HOAN BRIDGE   43.03N 87.90W
08/10/2015  M0.75 INCH       MILWAUKEE          WI   LAW ENFORCEMENT

&&

RSCHAAR
Local storm report, Aug 10, 12:56 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1256 PM CDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     TSTM WND GST     MILWAUKEE INTERNATIONAL 42.94N 87.90W
08/10/2015  M44 MPH          MILWAUKEE          WI   ASOS

&&

RSCHAAR
Local storm report, Aug 10, 1:47 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
147 PM CDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HEAVY RAIN       1 N MILWAUKEE INTERNATI 42.96N 87.90W
08/10/2015  M1.10 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            1.10 INCHES OF RAIN IN 30 MIN PERIOD

&&

RSCHAAR
Special weather statement, Aug 10, 3:04 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CDT MON AUG 10 2015

WIZ065-066-071-072-102100-
MILWAUKEE-WAUKESHA-RACINE-KENOSHA-
304 PM CDT MON AUG 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILWAUKEE...
RACINE...KENOSHA AND SOUTHEASTERN WAUKESHA COUNTIES...

AT 303 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MILWAUKEE HOAN BRIDGE TO GREENDALE TO NEAR BIG BEND...
AND MOVING SOUTH AT 20 MPH.

WIND GUSTS OF 30 TO 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...KENOSHA...RACINE...WAUKESHA...WEST ALLIS...NEW BERLIN...
GREENFIELD...OAK CREEK...MOUNT PLEASANT...MUSKEGO...SOUTH
MILWAUKEE...PLEASANT PRAIRIE...CUDAHY...GREENDALE...ST. FRANCIS...
HALES CORNERS...STURTEVANT...TWIN LAKES...UNION GROVE AND WEST
MILWAUKEE.

LAT...LON 4297 8829 4301 8800 4307 8787 4302 8790
      4296 8785 4288 8785 4276 8777 4271 8777
      4265 8781 4261 8782 4259 8781 4249 8799
      4249 8829
TIME...MOT...LOC 2003Z 000DEG 19KT 4302 8786 4295 8801 4292 8820

MBK
Special weather statement, Aug 10, 3:36 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT MON AUG 10 2015

WIZ066-071-072-102100-
MILWAUKEE-RACINE-KENOSHA-
336 PM CDT MON AUG 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MILWAUKEE...RACINE AND KENOSHA COUNTIES...

AT 335 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WIND POINT TO 6 MILES NORTH OF STURTEVANT TO NEAR
EAGLE LAKE...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 40 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  WIND POINT AROUND 345 PM CDT.
  RACINE AND STURTEVANT AROUND 350 PM CDT.
  MOUNT PLEASANT AND UNION GROVE AROUND 355 PM CDT.
  KENOSHA AND PADDOCK LAKE AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KANSASVILLE...
WATERFORD...FRANKSVILLE...SALEM...NORTH BAY...CALEDONIA...BRISTOL...
ELMWOOD PARK AND NORTH CAPE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4280 8824 4283 8798 4288 8784 4285 8783
      4278 8775 4276 8777 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4250 8780
      4250 8781 4249 8787 4250 8810
TIME...MOT...LOC 2035Z 331DEG 20KT 4283 8782 4278 8794 4277 8811

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 11:10 AM CDTSpecial Weather StatementMKXWashington35 min
Aug 10, 11:27 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha33 min
Aug 10, 11:30 AM CDTSpecial Marine WarningMKX60 min
Aug 10, 12:07 PM CDTSevere Thunderstorm WarningMKXMilwaukee23 min
Aug 10, 3:04 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee56 min
Aug 10, 3:36 PM CDTSpecial Weather StatementMKXKenosha, Racine24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.